# SDR 9619039931

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE NOSE LANDING GEAR WHEEL WELL HORIZONTAL PRESSURE PANEL AT FS 83, RIGHT SIDE.  REPAIRED PANEL (P/N 9910073-3) PER EA 99-110751.
